# SDR 2002UALA01755

- Difficulty date: November 21, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 41,385 hours, 15,561 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N63111132
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING, LOST RT HYDRAULICS. THE NR 2 ENGINE REVERSER HYDRAULIC PRESSURE TUBE WORE THRU AND LEAKED.  CAUSE OF THE TUBING WEAR WAS FROM A DEGRADED CLAMP RUBBER SLEEVE CAUSED BY ENGINE VIBRATION.  TUBE WAS REPLACED AND A NEW CLAMP WAS INSTALLED.
